Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    interlokin is offline New Member
    Join Date
    Dec 2002
    Posts
    40

    Infection from shot??

    I injected myself in the quad and developed an infection. The side of my leg is a little red and extremely tender hurts really bad. Started taking some antibiodics. I kinda have some flu like symptoms> I am wondering IF the antibiodics will interfere with the Juice. Also running dianabol and wondering if the symtoms are either from the infection or the dianabol.

  2. #2
    carlo's Avatar
    carlo is offline Associate Member
    Join Date
    Nov 2003
    Location
    Orion
    Posts
    206
    Is OK to take antibiotics while on gear, I was told by Doc Holiday last week. I had the same thing happen to me, but it was not red it was warm and swelled up man, and I could not even walk, this happened the day after my shot. Immediately I got some antibiotics and after 1 day the pain went away it is been 12 days now and my leg is fine. Now I inject in my delts, 1cc at a time. I noticed that the antibiotics made me loose my apettite and made me weak, also it feels like I loss mass, oh well what can I do, better than having an abcess, believe me we do not want that!
    Hope you get better bro!

  3. #3
    interlokin is offline New Member
    Join Date
    Dec 2002
    Posts
    40
    Thanks A Lot Carlo Appreciate Everything!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •